# SDR KBM2006F00187

- Difficulty date: May 6, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N751H
- Make and model: Snias AS350B2
- Aircraft serial: 3403
- Aircraft time: 4,172 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2150 · Cabin Cooling System
- Part: Blower Motor
- Condition: Failed
- Location: A/C Condensor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

7 INCH BLOWER MOTOR, 25 AMP FUSE POPPED, REMOVED AND REPLACED.  (K)
